Three months ago, I got struck on the side of the head by a beer bottle. This caused both of my eyes to swell bad. As of today, one of my eyes still has slightly noticeable discoloration. I've never seen a black eye take this long to go away. Are there any creams I can buy to accelerate the healing process.
The blood under the skin which causes the discoloration of bruising should be totally reabsorbed by the body in three weeks or less.
In your case,as the symptoms are persisting for more than 3 months,so it may be due to formation of hematoma because of blood trapped in tissues.This blood may need to be drained. Less commonly, it may develop calcium deposits at the injury site in a process called heterotopic ossification.This is more serious.
I feel that you should consult a surgeon and take a second opinion from him.
Hope it helps. Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.